Hello I had an ablation in jan and have came of all Meds except for bisoprolol to try and control the etopic beats .been feeling fine ,except for today I took bisoprolol at 7am then at 9am felt like I was gona have an etopic beat , but instead my heart started to race for about 2 mins . My ablation was supposed to have been successful , but iam realy worried that it hasn't worked . I have been worrying a lot with another problem could that be the cause , but I thought that wouldn't cause af . My heart was settled on flecinide but since stopping those a few months back I have had etopic s sometimes in clusters ,but the bisoprolol is reducing them . I now have to wait to see cardiologist again I was discharged about 8 weeks ago though , realy worried again . Any advice please x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.